# SDR DLM88002033

- Difficulty date: October 16, 2000
- Submitted: October 18, 2000
- Operation: Air carrier
- Aircraft: N945DL
- Make and model: Doug MD-88
- Aircraft serial: 49818
- Aircraft time: 31,707 hours, 25,930 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

SHORTLY AFTER TAKEOFF AND THROUGHOUT CLIMB THRU APPROXIMATELY 18,000 FEET PASSENGERS AND FLIGHT ATTENDANTS REPORTED ODORS IN CABIN AROUND THE AFT GALLEY AREA.  SMELLS DESCRIBED AS BURNING SMELLS SIMILAR TO BURNING ELECTRICAL OR RUBBER.  CK''D OVENS, COFFEEMAKERS, WATER COMPRESSOR, INTERNAL AND EXTERIOR LIGHTS, RECIRC FANS, PACK OPERATION.  RAN AIRCRAFT AT TAKEOFF POWER THEN AT 1.8 EPR WITH NO ODORS PRESENT.  ALSO RAN APU WITH PACK, OPS STILL WITH NO ODORS.  FOUND NO C/B''S POPPED, NO SMELL COMING FROM TIRES AFTER TAXIING.  UNABLE TO DUPLICATE.
